Normal view MARC view ISBD view

Hyperbolic dynamics, fluctuations, and large deviations / D. Dolgopyat, Y. Pesin, M. Pollicott, L. Stoyanov, editors.

By: Dolgopyat, D. [edt.].
Contributor(s): Dolgopyat, Dmitry, 1972- [editor.] | Pesin, Ya. B [editor.] | Pollicott, Mark [editor.] | Stoyanov, Luchezar N, 1954- [editor.].
Material type: TextTextSeries: Proceedings of symposia in pure mathematics ; volume 89.Publisher: Providence, Rhode Island : American Mathematical Society, [2015]Copyright date: ©2015Description: viii, 339 pages : USD 120.00 illustrations ; 26 cm.Content type: text Media type: unmediated Carrier type: volumeISBN: 9781470411121 (alk. paper); 1470411121 (alk. paper).Subject(s): Differentiable dynamical systems | Statistical physics | Large deviations | Thermodynamics -- Mathematics | Dynamical systems and ergodic theory -- Dynamical systems with hyperbolic behavior -- Thermodynamic formalism, variational principles, equilibrium states | Dynamical systems and ergodic theory -- Ergodic theory -- Dynamical systems in statistical mechanics | Probability theory and stochastic processes -- Limit theorems -- Large deviationsDDC classification: 515/.392 Other classification: 37D35 | 37A60 | 60F10
List(s) this item appears in: 2015-07-09
Item type Current location Call number Status Date due Barcode Item holds
Book Chennai Mathematical Institute
General Stacks
515.392 DOL (Browse shelf) Available 9563
Total holds: 0

"Special Semester on Hyperbolic Dynamics, Large Deviations and Fluctuations, January-June, 2013, Center Interfacultaire Bernoulli, Ecole Polytechnique Federale de Lausanne, Switzerland."

Includes bibliographical references and index.